# SDR ASOA01149

- Difficulty date: August 27, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120
- Aircraft serial: 120051
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 4112 - DURING TAKEOFF FROM ATL, CREW RECEIVED A FLAP ASYMMETRY INDICATION.  CREW DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO ATL FOR A ZERO FLAP LANDING.  MAINTENANCE TESTED FLAP ACTUATORS WITH BRAKE OUT BOX CHECK.  BOTH LEFT AND RIGHT ACTUATORS FAILED.  MAINTENANCE REMOVED AND REPLACED BOTH LEFT AND RIGHT NACELLE FLAP ACTUATORS.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
